# SDR AALA202206227648

- Difficulty date: June 1, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 78,920 hours, 31,427 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING FUEL TANK ACCESS PANEL 540LB HAS ELONGATED / WORN COUNTERSUNK FASTENER HOLE. REPLACED ACCESS PANEL PER TASK CARD 26C54057020.
